| Model Number |
02.12.0610FL |
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 february 2022: lot 1902487: (b)(4) items manufactured and released on 03-june-2019.Expiration date: 2024-05-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient came in reporting anterior knee pain and the cause is unknown.The surgeon resurfaced the patient's natural patella and revised the poly.The surgery was completed successfully.Implanted components: 02.12.E0610fl gmk-sphere tibial insert e-cross - flex 6l -10mm 2012410.02.07.0034rp patella resurfacing s2 2111891.
Additional Manufacturer Narrative
Event or Problem Description